# SDR 98ZZZX1028

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109MM
- Make and model: Agusta A109A2
- Aircraft serial: 7279
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Part time: 2,656 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, THE NR 1 ENGINE 'FLAMED OUT'.  THE AIRCRAFT WAS FLOWN ON TO AIRPORT AND LANDED ON ONE ENGINE WITHOUT INCIDENT.  UPON INVESTIGATION, THE FRONT SUPPORT OF NR 1 ENGINE WAS FOUND WET.  THIS INDICATES WATER OR ICE WAS PRESENT IN INTAKE.  AIRCRAFT WAS INSPECTED AND RETURNED TO SERVICE.
